Title: Multivariate and functional covariates and conditional copulas
Authors: Gijbels, Irène ×
Omelka, Marek
Veraverbeke, Noël #
Issue Date: 2012
Series Title: Electronic Journal of Statistics vol:6 pages:1273-1306
ISSN: 1935-7524
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science